American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Matthew Nicol and Tomas Persson. Smooth Livšic regularity for piecewise expanding maps. Proc. Amer. Math. Soc. 140 (2012) 905-914. MR 2869074.
Abstract, references, and article information   
View Article: PDF

[2] Alexandre I. Danilenko and Kyewon K. Park. Rank-one flows of transformations with infinite ergodic index. Proc. Amer. Math. Soc. 139 (2011) 201-207. MR 2729083.
Abstract, references, and article information   
View Article: PDF

[3] Stefano Galatolo. Hitting time in regular sets and logarithm law for rapidly mixing dynamical systems. Proc. Amer. Math. Soc. 138 (2010) 2477-2487. MR 2607877.
Abstract, references, and article information   
View Article: PDF

[4] Kazuhiro Sakai, Naoya Sumi and Kenichiro Yamamoto. Diffeomorphisms satisfying the specification property. Proc. Amer. Math. Soc. 138 (2010) 315-321. MR 2550197.
Abstract, references, and article information   
View Article: PDF

[5] Stanislav Shkarin. On the spectrum of frequently hypercyclic operators. Proc. Amer. Math. Soc. 137 (2009) 123-134. MR 2439433.
Abstract, references, and article information   
View Article: PDF

[6] Xicheng Zhang. Exponential ergodicity of non-Lipschitz stochastic differential equations. Proc. Amer. Math. Soc. 137 (2009) 329-337. MR 2439457.
Abstract, references, and article information   
View Article: PDF

[7] Stanislav Shkarin. The Kitai criterion and backward shifts. Proc. Amer. Math. Soc. 136 (2008) 1659-1670. MR 2373595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Oleg N. Ageev. Spectral rigidity of group actions: Applications to the case $\mbox{gr}\langle t,s ; ts=st^2\rangle$. Proc. Amer. Math. Soc. 134 (2006) 1331-1338. MR 2199176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul A. Hagelstein and Roger L. Jones. On restricted weak type $(1,1)$: The continuous case. Proc. Amer. Math. Soc. 133 (2005) 185-190. MR 2085168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bassam R. Fayad. Skew products over translations on ${\mathbf T}^d$, $d \geq 2$. Proc. Amer. Math. Soc. 130 (2002) 103-109. MR 1855626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1